On two results from general topology

Miroslav Katětov

Časopis pro pěstování matematiky (1957)

  • Volume: 082, Issue: 3, page 367-367
  • ISSN: 0528-2195

How to cite


Katětov, Miroslav. "O dvou výsledcích z obecné topologie." Časopis pro pěstování matematiky 082.3 (1957): 367-367. <http://eudml.org/doc/20627>.

author = {Katětov, Miroslav},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {3},
pages = {367-367},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O dvou výsledcích z obecné topologie},
url = {http://eudml.org/doc/20627},
volume = {082},
year = {1957},

AU - Katětov, Miroslav
TI - O dvou výsledcích z obecné topologie
JO - Časopis pro pěstování matematiky
PY - 1957
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 082
IS - 3
SP - 367
EP - 367
LA - cze
UR - http://eudml.org/doc/20627
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.